Authors: Kapetanović, Miodrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Aleksandar Kron (1937-2000)
Journal: Publications de l'Institut Mathematique
Volume: 82
Issue: 96
First page: 1
Last page: 2
Issue Date: 1-Jan-2007
Rank: M64
ISSN: 0350-1302
Publisher: Mathematical Institute of the SASA

Show full item record

Page view(s)

checked on Dec 7, 2023

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.